Characterization-based Q-Q plots for testing multinormality
Jiajuan Liang,
William S.Y. Pan and
Zhen-Hai Yang
Statistics & Probability Letters, 2004, vol. 70, issue 3, 183-190
Abstract:
Three quantile-quantile (Q-Q) plots are derived from a characterization for the multivariate normal distribution. The Q-Q plots can be easily used for detecting a possible departure from multinormality in high-dimensional data analysis. An example is illustrated to employ the plots in practice.
Keywords: Characterization; Multinormality; Quantile-quantile; plot; Spherical; distribution (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(04)00253-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:70:y:2004:i:3:p:183-190
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().